# SDR GTIA012194

- Difficulty date: November 12, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FUSELAGE FRAME AT STATION Y 980 CRACKED AT LONGERON 16R.  AFTER FURTHER EVALUATION.  FOUND THE FRAME SHEAR TIE TO BE THE ONE WITH CRACKS TWO EACH BETWEEN LONGERON 16R-17R.  REMOVED DAMAGE SHEAR TIE AT STATION 980.  FABRICATED NEW SHEAR TIE IAW DC9 SRM 51-10-2.  (M)
